MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range and no hardware errors occurred at the time of the event.A siemens customer service engineer (cse) has been dispatched to the customer site.Siemens is investigating the issue.
 
Event or Problem Description
Three different prothrombin time (pt) results and three different prothrombin time international normalized ratio (inr) results were obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.None of the results were reported to the physician(s).It is unknown which, if any, of the results were considered correct.There are no known reports of patient intervention or adverse health consequences due to the discordant pt and inr results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2021-00078 on 22-dec-2021.Additional information (04-jan-2022): the siemens customer service engineer (cse) could not reproduce the issue.The cse performed all alignments, verified temperatures, and calibrated detectors, with no errors observed.A precision test was run for prothrombin time (pt), which recovered acceptably.Quality controls (qc) recovered in range, no mechanical errors were observed, and no other samples were affected.Inadequate mixing, centrifugation or other mishandling of the sample or reagent cannot be excluded as contributing factors to the discordant results.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13061367
Report Number9610806-2021-00078
Device Sequence Number1609141
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public00630414023472
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number549755B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown